# SDR SWIA202158408

- Difficulty date: March 30, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER SUPPORT ANGLE IS CORRODED     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED PAX DOOR AFT FORMER SUPPORT ANGLE, REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV -N, PRESSURE LEAK CHECK GOOD  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
